# SDR IPXA2018083103386

- Difficulty date: August 21, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,905 hours, 15,603 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANEL 636AB LANDING HAD FIVE CRACKS, AT FASTENER HOLES BETWEEN XORS 683.40 - 713.65.  REPAIRED THE ACCESS PANEL LANDING IAW SRM 57-20-02, REPAIR 5, FIG 201.  MINOR.
